I was unconscious for 1 to 1.5 minutes, and my body temperature fell. I made a tight fist during unconsiousness. After that, I had a feeling of vomiting and acidity. At the age of two, I had a fever, and my face became white, and I took medications for 4.5 years. I take one tablet of Torleva 500 (Levetiracetam) in the morning and evening. Can I take Ashwagandha and Brahmi with it? Will there be any side effects? Please answer.
Welcome to icliniq.com.
There are side effects of every medicine (belonging to every pathies, either be allopathy, Ayurveda, homeopathy).
Tablet Levetiracetam also has the own side effects profile, which may happen to a person and may not occur to another person. And every patient does not get the side effect of a medicine. None can predict which patient will develop side effects and which will not. But if any side effects develop (patient develop some new symptom), they should report to the treating doctor.
A few reported side effects of Levetiracetam are:
1. Aggression or anger.
4. Loss of appetite.
6. Mood swings, depression, and psychosis.
7. Generalized weakness.
8. Double vision.
9. Muscle pain.
10. Body pain.
Regarding taking Ashwagandha (winter cherry), and Brahmi (Water hyssop) with Levetiracetam. It is unpredictable if there will be any interaction or not. These medicines are of different pathies. Levetiracetam is from allopathy. Ashwagandha and Brahmi are from alternative medicines. And there have been no research trials with combinations of these medicines. Also, the mechanism of alternative medicines is unknown to allopathic doctors and vice versa.
Was this answer helpful?|
Query: Hello doctor, My sister has been having seizures. So, we consulted a doctor, who said she has abnormal brain activity. Her EEG showed abnormal spikes. Currently, she is taking Levipil 1000, twice a day. What is going on with my sister? No one is explaining anything, and the medication is affecti... Read Full »
Query: Hi doctor,I am a 46 year old man having diagnosed with a bilateral sensorineural hearing loss. I have been experiencing this for the last two months. Please suggest any ayurveda treatment for the same? Read Full »
Query: Hello doctor, My son is suffering from Sandhoff disease. Please give a solution. Read Full »
Ask your health query to a doctor online?Ask a Neurologist Now